# SDR SWIA202164356

- Difficulty date: December 7, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL600*
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE UPPER TRANSCOWL OTBD A-BRACKET IS CRACKED     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED L/H ENGINE UPPER TRANSCOWL O/B "A" BRACKET (PN CN624-2082-201) REF REO# 670-54-21-971, REV A, DATED 5/11/17. WEIGHT ON/WEIGHT OFF OF DAMAGED AND NEW PARTS IS, .040 LBS OF DAMAGED "A" BRACKET AND .050 LBS OF NEW "A" BRACKET. THATS A DIFFERANCE OF +.01 LBS. SCALE USED WAS TUC1799, CAL DUE 9/30/22. COMPLIED FULLY W/SKYCARD 51-900-1002 SKY
